TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Depression and Suicide If you or a loved one is feeling depressed or suicidal, you are not alone. Talk with other users about your feelings here.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
outofbreath Offline
Member
Not a n00b
**
 
outofbreath's Avatar
 
Name: Olivia
Age: 22
Gender: Female

Posts: 81
Blog Entries: 112
Join Date: January 22nd 2012

I just overdosed? - March 11th 2012, 12:09 AM

I took [X] of abilify and [X] of celexa. What will happen?

Last edited by Palmolive; March 11th 2012 at 05:39 PM. Reason: Removing triggering content
   
  (#2 (permalink)) Old
ThornedRose Offline
You're scrumdiddlyumptious!
Average Joe
***
 
ThornedRose's Avatar
 
Name: Sydney
Age: 26
Gender: Female
Location: Timbuktu :o

Posts: 138
Join Date: November 27th 2011

Re: I just overdosed? - March 11th 2012, 12:54 AM

That can't be a good. Here is information on Abilify-
a person overdoses on Abilify, the symptoms can vary. Some commonly reported symptoms of an Abilify overdose include:

Vomiting
Drowsiness
Shakiness (tremors)
Aggression
Atrial fibrillation, a certain type of irregular heart rhythm (arrhythmia)
A slow heart rate (bradycardia)
Coma
Confusion
Seizures
High blood pressure (hypertension) or low blood pressure (hypotension)
Low blood potassium (hypokalemia)
Lethargy
Pneumonia
Difficulty breathing.

Treatment for an Overdose of Abilify
The treatment for an Abilify overdose will vary. If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." However, once Abilify has been absorbed into the body, there is no treatment that can remove it quickly.

Therefore, in these cases, treatment involves supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options may include:

Fluids through an intravenous line (IV)
Seizure medications or medications for other complications
Other treatments based on complications that occur.

It is important that you seek medical attention immediately if you believe that you may have overdosed on Abilify.

And Celexa-
Overdose: Symptoms
If a person overdoses on Celexa, the symptoms can vary. The most common Celexa overdose symptoms include:

Dizziness
Sweating
Nausea and vomiting
Shakiness (tremor)
Drowsiness
Fast heartbeat (tachycardia).

Other Celexa overdose symptoms may include, but are not limited to:

Amnesia (memory loss)
Confusion
Seizures
Trouble breathing
Blue skin
Muscle pain
Irregular heart rhythm (arrhythmia)
Coma
Loss of life.

In studies, very high doses of Celexa (up to 2000 mg) did not cause loss of life. However, loss of life is more likely to occur if the drug is taken with other medications or alcohol.

You should get help as quick as possible. Although some of these symptoms seem harmless, tell someone so you can get help. Stay safe.


Enjoy the little things in life, for someday you will realize they were the big things.
  Send a message via Yahoo to ThornedRose  
  (#3 (permalink)) Old
Palmolive Offline
Purr Purr Purr.
Jeez, get a life!
***********
 
Palmolive's Avatar
 
Name: Jessie
Age: 25
Gender: Girly.
Location: The stars.

Posts: 5,791
Blog Entries: 2317
Join Date: January 31st 2009

Re: I just overdosed? - March 11th 2012, 05:46 PM

Hi Olivia.

I just wanted to reply to this to make sure that you're okay. I wanted you to know that we can't substitute our advice for medical attention. Overdoses affect everyone body differently and this can depend on their weight etc. However, I do advise you to take yourself to hospital to have blood tests etc to see whether you need treatment. Overdoses can be dangerous and even fatal. I know for myself that they can be unpleasant and that you need to seek medical help, just to be on the safe side.

I hope you're okay and if you need to talk you're more than welcome to shoot me a PM.

Jessie


"Only in the dark, can you see the stars..."
Josie 12/3/2014, always in my heart. Sue 19/2/2016; Peter, Ellie, Hannah, Andy, Kirtsie RIP.

Helplink Mentor l Article writer l Forum mod l Community Mod
   
  (#4 (permalink)) Old
dani99 Offline
Ms.Average
Experienced TeenHelper
******
 
dani99's Avatar
 
Name: Danielle
Age: 23
Gender: Girly girl <3
Location: Down in the south

Posts: 513
Join Date: February 11th 2012

Re: I just overdosed? - March 11th 2012, 06:26 PM

Like said before, overdosing on anything can be dangerous and potentially fatal. You need to seek medical attention immediately or something bad can happen. If this is a suicide attempt, then stop what you're doing. Get medical help and try to get some sort of counseling from professional help.


Just a girl with an angel above, just a girl with an angel to love. My angel grew wings and she did dare to fly. But I promise my angel, it's only good night but never good-bye. My angel, my angel in heaven above. My angel, my darling, you'll always have my love. Rest in peace, my sweet darling, it's only temporary that we part. My angel, my angel, how you still do steal my heart </3


   
Closed Thread

Bookmarks

Tags
overdosed

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.